International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 423-432

Generalized Köthe-Toeplitz duals

I. J. Maddox

Department of Pure Mathematics, Queen's University of Belfast, Belfast BT7 1NN, Ireland

Received 9 November 1979

Copyright © 1980 I. J. Maddox. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The α and β-duals spaces of generalized p spaces are characterized, where 0<p. The question of when the α and β dual spaces coincide is also considered.